# SDR ASAA2015030610876

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,432 hours, 3,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: U8700
- Condition: Failed
- Location: Aileron
- Part time: 12,443 hours, 3,634 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NEITHER AUTOPILOT A OR B WOULD STAY ENGAGED.  AFTER SEVERAL SECONDS OF BEING ENGAGED THE AUTOPILOT WOULD DISENGAGE WITH AN ABRUPT TURN TO THE RIGHT.  ACFT GROUNDED.  FOUND BAD AILERON POSITION SENSOR.  REPLACED SAME REF MM 22-11-29-000-801 & -400-801. FAILED AILERON POSITION SENSOR ADJ REF MM 22-11-29-820-801, STEP 2.D., 1, 13. ADJ 'B' A/P AILERON ACTUATOR ROD LENGTH REF MM 22-11-25-820-801. OPS NORMAL.  COMPLETED AILERON POSITION SENSOR TEST WITH NO FAULTS.  REF MM 22-11-29-820-801 & 22-11-29-710-801. ALSO TESTED AILERON A/P ACTUATOR REF MM 22-11-25 / 401& 22-11-25/501. ALL OPS NORMAL.  ACFT  CAT IIIA AUTOLAND AND HGS QUALIFIED.  STATUS SCREW NOW REFLECTS THIS.
